# SDR DXTA2025022502455

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000066
- Aircraft time: 3,234 hours, 1,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CHARGING EMERGENCY LIGHT BATTERIES FOR 60 MINUTES, THE EMERGENCY LIGHTS FAIL PREFLIGHT TEST. WHEN BATTERIES ARE OFF AND EMERGENCY LIGHTS ARE IN ARMED,  NO EMERGENCY LIGHTS TURN ON. THE EMERGENCY LIGHTS DO TURN ON WHEN IN THE ON POSITION. PERFORMED T HE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER  AMM 35-50-00 AND T HE EMERGENCY LIGHTS OPERATED NORMALLY WITH NO DISCREPANCIES NOTED. AFTER SPEAKING WITH TEAM 700 THEY ADVISED THE EMERGENCY LIGHTS SHOULD NOT COME ON WITH THE BATTERIES DISCONNECTED AND EMERGENCY LIGHT SWITCH PLACED INTO THE ARM POSIT ION. PER TEAM 700'S RECOMMENDATION WE PERFORMED THE OPS CHECK ONCE WITH BATTERIES ONLY, AND AGAIN WITH EXTERNAL DC POWER ONLY, BOTH CHECKS YIELDED THE SAME CORRECT RESULTS PER THE AMM, NO DISCREPANCIES ARE NOTED AT THIS TIME
